# SDR MALA010498

- Difficulty date: May 23, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 231300701
- Part serial: 476
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3685 DEPARTING OUT OF XNA, 1,000 FT NR 1 ENGINE FLAMED OUT.  FLIGHT CONTINUED TO MEM.  NO EMERGENCY DECLARED.  MAINTENANCE REPLACED OVERSPEED CONTROLLER P/N ON/OFF 2-313-007-01, S/N OFF 476 IAW 76-20-01 201.  OPS CHECK GOOD.
